# SDR R61A2022071300429

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 37,586 hours, 28,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 398712
- Part serial: 566
- Condition: Leaking
- Location: Zone 100
- Part time: 37,589 hours, 28,673 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT, HYDRAULIC 1 LOW QUANTITY. IT STAYED ABOUT 16%-14% FOR THE REMAINER OF THE FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND OUTBOARD BRAKE CONTROL VALVE BODY LEAKING. R&R OUTBOARD BRAKE CONTROL VALVE.
